MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BOOST BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BOOST BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SMPB430
Medical Device Problem Codes Material Deformation (2976); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a 430cc mentor memorygel boost breast implant being used in a breast surgery was found to have bubbles and described as "defective" by the surgeon.No adverse event was experienced by the patient.There were no reported patient consequences or procedural delays.
 
Additional Manufacturer Narrative
Correction: the date in section d9."device available for evaluation?" was updated to january 14, 2026.On january 14, 2026, the mentor failure analysis lab has received the device for evaluation.On january 16, 2026, the evaluation for the device was completed.Device evaluation summary: visual analysis of the returned device revealed that the breast implant was found to have a bubble within the gel measuring 0.5 cm x 1.0 cm within the specification.In addition, no other visual anomalies were observed.Leak testing was performed, in accordance with mentor procedures, and no areas of gel exposure were detected during the analysis.The shell wall of the implant is permeable to air, and trapped air can form bubbles with changes in pressure or temperature.When left by themselves with no changes in temperature or pressure, bubbles usually dissipate over time unless trapped by cured gel.Based on customer feedback and our complaints database, discrete bubbles do not persist in implanted devices, nor are they found in previously implanted devices.The presence of these bubbles is not known to compromise the performance of the device.Through our post-market surveillance process, we have not identified any patient harm associated with bubbles within implanted devices.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: no corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BOOST BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key23791211
Report Number1645337-2025-13847
Device Sequence Number10453675
Product Code FTR
UDI-Device Identifier00081317026891
UDI-Public(01)00081317026891(17)290818(10)9995988
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSMPB430
Device Lot Number9995988
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown